How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19090
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I use to be on the depo shot for a year n a half, I stopped

Customer Question

Hi I use to be on the depo shot for a year n a half, I stopped taking the shot December of last year. But since then I have been taking plan b's a lot n I have a low sex drive where I barely get wet. Before the depo shot n all I had a very high sex drive n stayed wet. Is my sex drive gone?? How do I get back wet like I use to? If I stop with plan b will it come back??
Submitted: 2 months ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 2 months ago.

Hello,

plan b shouldn´t be used frequently, this can interfere the hormonal balance and cause problems like you describe. Additionally I would recommend the use of monk´s pepper (Vitex agnus-castus, over-the-counter at pharmacy), which has a regulating effect on the hormonal cycle.

Kind regards,

Dr. N. Scheufele

Please don´t forget to honour my work with a kindly rating (3-5 stars).
Thanks a lot, all the best for you.